# SDR ASOA2013031103131

- Difficulty date: January 28, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CORRODED AT STR 25RT AT FRAMES 333.00 - 319.70.   REMOVED STRINGER SPLICE IAW SRM 51-42-06-001-001-A01.   LOCATED AND DRILLED NEW STRINGER SPLICE AND INSTALLED IAW SRM 51-42-06-001-001.
